# SDR 2008UALA03634

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 25,216 hours, 9,897 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN - ENG 2.  FDU FAILING INTERMITTENTLY.  FIRE LOOP CHECK FOR CHAFING AND SHOOK WIRE BUNDLE AND WAS UNABLE TO DUPLICATE.  ACP CHECK OF POST FLT REPORT AND PREVIOUS LEG REPORTS AND NO FAULTS NOTED.  REPLACED FDU.
